Georgia, 2009Flash Flooding and Flooding in Georgia, September 19, 2009
September 19, 2009 · NWS FFC · 5 events in 3 counties and zones
The broad upper low continued to drift very slowly east-northeast from east Texas during this period. Showers and thunderstorms became more numerous and very efficient rain producers across west and north Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $137,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The broad upper low continued to drift very slowly east-northeast from east Texas during this period. Showers and thunderstorms became more numerous and very efficient rain producers across west and north Georgia. Tropical moisture continued to spread northward into the region. Precipitable water values increased to over two inches. The repeated rainfall across the same areas primed the stage for the record, historical, and catastrophic flood event that unfolded from the 21st into the 22nd. On the 19th, the bulk of the flood and flash flooding was confined to the western and northern suburbs of Atlanta, especially early on the 19th, when a good 6-hour period of heavy showers and thunderstorms trained across south Fulton, Cobb, Cherokee, Forsyth, DeKalb, and Gwinnett counties, dumping five to seven inches of rain in these areas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Sep 19, 10:31 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 19, 10:31 AM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EDT SAT SEP 19 2009
.UPDATE...
WELL...ITS RAINING...AT LEAST ACROSS THE NORTHWEST HALF OF THE
CWA. RAIN/NO RAIN LINE IS SETTING UP ALONG A BOUNDARY EXTENDING
OUT OF EASTERN ALABAMA. AM A LITTLE CONCERNED ABOUT CENTRAL
GEORGIA THIS AFTERNOON AS NO RAIN AND BREAKS IN THE CLOUDS WILL
ALLOW CAPES TO INCREASE THIS AFTERNOON. STILL THINK THAT HEAVY
RAIN IS THE MAIN THREAT BUT COULD GET MORE THUNDER ACTIVITY DOWN
THAT WAY. ALSO A LITTLE CONCERNED ABOUT TEMPS IN THAT AREA...
CURRENT FORECAST HIGHS MAY BE TOO LOW. NOT CONFIDENT ENOUGH TO
CHANGE TEMPS AT THIS TIME...BUT TEMPS ARE ALREADY TRENDING THAT
WAY. ELSEWHERE...RAIN IS TRAINING ACROSS SOME OF THE METRO AND
EXTREME NORTHWEST AREAS. WOULD NOT BE SURPRISED TO SEE MORE IN THE
WAY OF FLASH FLOOD WARNINGS AS THE AFTERNOON PROGRESSES. PW ON THE
12Z SOUNDING WAS ALMOST AT 2...SO WILL BE MONITORING THE RAINFALL
THROUGH THE DAY. HAVE INCREASED POPS JUST SLIGHTLY NORTHEAST...
AND HAVE ADJUSTED WORDING OF WX GRIDS. UPDATED ZONES AND FLOOD
WATCH WILL BE OUT SHORTLY.
TDP
&&
.PREV DISCUSSION... /ISSUED 702 AM EDT SAT SEP 19 2009/
UPDATE...
EXTENDED THE FLOOD WATCH TO INCLUDE THE REST OF N GA. SLOW MOVING
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS IN AL WILL AFFECT MUCH
OF N GA TODAY.
.SHORT TERM /TODAY THROUGH SUNDAY/...
TROPICAL LIKE AIRMASS STILL IN PLACE ACROSS THE AREA. SLOW MOVING
SHORT WAVE CAUSING SOME HEAVY SHOWERS AND STORMS OVER AL WILL AFFECT
THE AREA TODAY AND TONIGHT. POTENTIAL FOR SHORT WAVE ACTIVITY WILL
CONTINUE SUNDAY. SURFACE HIGH PRESSURE NOSING DOWN THE EASTERN
APPALACHIANS TODAY AND CONTINUING THROUGH SUNDAY WILL MAINLY HELP TO
PROVIDE ATLANTIC MOISTURE THROUGH THE PERIOD.
HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL TODAY AND SUNDAY.
LOW TEMPERATURES AROUND 5 DEGREES ABOVE NORMAL THE NEXT 2 NIGHTS.
OVERALL CONFIDENCE IS MODERATE.
.LONG TERM /MONDAY THROUGH FRIDAY/...
PLENTY OF MOISTURE POISED FOR HANG AROUND THIS PERIOD AND ENOUGH
DIFFERENCES WITH THE GFS AND EUROPEAN TO KEEP SHOWERS AND STORMS
IN THE FORECAST.
BDL
.HYDROLOGY...
ENOUGH UNCERTAINTY WITH THE FORECAST TO CONTINUE THE FLOOD WATCH.
CURRENT FORECAST AMOUNTS FOR TODAY AND TONIGHT IN THE 1/4 TO 1/2
RANGE TARGETING N GA. HOWEVER...LOCALLY HIGHER AMOUNTS IN HEAVY
SHOWERS AND STORMS ARE POSSIBLE ANYWHERE. FORECAST AMOUNTS FOR
SUNDAY AND SUNDAY NIGHT ARE 1/4 TO 1/2+ RANGE TARGETING N GA.
HOWEVER... LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ANYWHERE.
BDL
.AVIATION...
IFR CIGS AND VIS ARE THE INITIAL ISSUES EARLY THIS MORNING...WITH
-DZ/RA MOVING BECOMING WIDESPREAD AND HEAVIER ACROSS THE ATLANTA
AREA TERMINALS BETWEEN 12 AND 13Z. EXPECT SOME LIFTING OF LIFR CIGS
AS THAT HEAVIER PRECIP MOVES IN...EVENTUALLY CREEPING BACK UP INTO
MVFR TERRITORY AROUND 16Z. JUST A FEW LIGHTNING STRIKES EMBEDDED IN
THE LARGE AREA OF RAIN APPROACHING FROM ALABAMA. THE POTENTIAL FOR
TSRA SHOULD BE GREATEST FROM 16Z ON...PERHAPS NOT A HIGH ENOUGH
PROBABILITY TO INCLUDE MORE THAN A CB/VCTS MENTION. EVENTUAL VFR
CONDITIONS POSSIBLE THIS AFTERNOON/EARLY EVENING OUTSIDE OF
SHRA/TSRA...THOUGH WILL SEE RETURN OF LOW CIGS AGAIN SUNDAY MORNING
AS MOIST AIRMASS REMAINS. WINDS REMAIN LIGHT FROM E/ESE DIRECTION.
RRH
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 79 68 78 67 83 / 70 70 70 50 40
ATLANTA 78 69 79 69 82 / 90 70 70 50 40
BLAIRSVILLE 75 65 73 64 73 / 90 70 80 60 50
CARTERSVILLE 78 69 79 68 81 / 100 70 70 60 50
COLUMBUS 82 70 85 69 85 / 70 50 60 40 40
GAINESVILLE 75 67 75 66 77 / 90 70 70 50 50
MACON 84 70 85 69 87 / 70 50 60 40 30
ROME 78 70 80 69 80 / 100 70 70 60 60
PEACHTREE CITY 80 70 80 68 83 / 80 60 70 50 40
VIDALIA 85 72 86 71 88 / 60 40 60 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR ALL OF NORTH AND
CENTRAL GEORGIA.
&&
Hazardous weather outlook, Sep 19, 4:46 AM EST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 AM EDT SAT SEP 19 2009
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
546 AM EDT SAT SEP 19 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT
OCCASIONAL SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT WITH
LOCALLY HEAVY RAIN.
.SYNOPSIS...
A DEEPLY TROPICAL AIRMASS WILL REMAIN IN PLACE OVER THE REGION
TODAY AS LOW PRESSURE ACROSS LOUISIANA THIS MORNING LIFTS
NORTHWARD INTO WESTERN TENNESSEE BY TONIGHT. A WARM FRONT
EXTENDING FROM THIS LOW PRESSURE SYSTEM INTO GEORGIA WILL ALSO
SHIFT NORTHWARD.
.PRIMARY HAZARDS...
HEAVY RAINFALL AND FLOODING WILL BE THE PRIMARY HAZARD...THOUGH A
FEW CLOUD-TO-GROUND LIGHTNING STRIKES WILL ALSO BE POSSIBLE. THE
MOST WIDESPREAD RAIN IS EXPECTED NORTH OF A COLUMBUS TO MACON TO
WARRENTON LINE.
.DISCUSSION...
INSTABILITY WILL BE SLIGHTLY GREATER TODAY THAN IN DAYS PREVIOUS
WITH CAPES INCREASING TO AROUND 1000 THIS AFTERNOON. PRECIPITABLE
WATER VALUES CONTINUE TO HOVER AROUND 2 INCHES. THIS VERY MOIST
AIRMASS COUPLED WITH SLOW STORM MOTION AND THE FRONT ACROSS OUR
AREA WILL LEAD TO ADDITIONAL HEAVY RAIN. WHILE THE HEAVIEST RAIN
OVER THE LAST COUPLE DAYS HAS TENDED TO FAVOR CENTRAL
GEORGIA...THE GREATEST RAINFALL TODAY IS EXPECTED TO OCCUR
ACROSS NORTH GEORGIA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS EACH DAY...WITH
HEAVY RAIN REMAINING POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 19, 9:58 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT SAT SEP 19 2009
GAZ044-052>054-191630-
1058 AM EDT SAT SEP 19 2009
...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HEARD...COWETA...
FAYETTE AND FULTON COUNTIES UNTIL 1230 PM EDT...
AT 1053 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM 8 MILES
SOUTHWEST OF NEWNAN TO TYRONE...MOVING NORTHEAST AT 15 MPH.
ADDITIONAL STORMS ARE DEVELOPING ALONG THE SOUTHWEST EDGE OF THE
CURRENT THUNDERSTORMS...ALLOWING THE HEAVY RAIN TO TRAIN OVER THE
SAME AREAS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HEARD...COWETA...FAYETTE AND FULTON COUNTIES...INCLUDING AREAS AROUND
POWERS CROSSROADS...HANDY...MORELAND...GRANTVILLE...CORINTH...
NEWNAN...ARNCO-SARGENT...TURIN...SHARPSBURG...PLANT YATES...THOMAS
CROSSROADS...DUNAWAY GARDENS...MADRAS...ROSCOE AND PEACHTREE CITY.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES AND POSSIBLE
FLASH FLOOD WARNINGS ON THESE STORMS AND THROUGHOUT THE DAY.
Special weather statement, Sep 19, 11:26 AM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT SAT SEP 19 2009
GAZ002>004-011-191800-
1226 PM EDT SAT SEP 19 2009
...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CHATTOOGA...WALKER...
WHITFIELD AND CATOOSA COUNTIES UNTIL 200 PM EDT...
AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM SALEM TO TRION...
MOVING NORTHEAST AT 15 MPH. ADDITIONAL STORMS ARE DEVELOPING ALONG
THE SOUTHWEST EDGE OF THE CURRENT THUNDERSTORMS...ALLOWING THE HEAVY
RAIN TO TRAIN OVER THE SAME AREAS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
CHATTOOGA...WALKER...WHITFIELD AND CATOOSA COUNTIES...INCLUDING AREAS
AROUND MENLO...TRION...CLOUDLAND...MILL CREEK...DALTON...ROCKY
FACE...TUNNEL HILL...VARNELL...VILLANOW...NAOMI...SALEM...COHUTTA...
CENTER POST...CEDAR GROVE AND WOOD STATION. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE FLASH FLOOD WARNINGS ON
THESE STORMS AND THROUGHOUT THE DAY.
Special weather statement, Sep 19, 11:35 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 PM EDT SAT SEP 19 2009
GAZ042>044-052>054-066-067-191700-
1235 PM EDT SAT SEP 19 2009
...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN TROUP...MERIWETHER...
HEARD...COWETA...FAYETTE...DOUGLAS...CARROLL AND FULTON COUNTIES
UNTIL 100 PM EDT...
AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM 6 MILES NORTH OF
BOWDON TO SAINT MARKS...MOVING NORTH AT 15 MPH. ADDITIONAL STORMS
ARE DEVELOPING ALONG THE SOUTHWEST EDGE OF THE CURRENT
THUNDERSTORMS...ALLOWING THE HEAVY RAIN TO TRAIN OVER THE SAME AREAS.
RAINFALL ESTIMATES OF 1 TO 3 INCHES HAVE FALLEN ACROSS THESE AREAS
IN THE PAST SEVERAL HOURS. AS THE RAIN CONTINUES...RUNOFF FROM THESE
STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS TROUP...
MERIWETHER...HEARD...COWETA...FAYETTE...DOUGLAS...CARROLL AND FULTON
COUNTIES...INCLUDING AREAS AROUND ODESSADALE...HARRIS CITY...SAINT
MARKS...LONE OAK...GREENVILLE...BIG SPRINGS...MOUNTVILLE...LOUISE...
HILLCREST...WARES CROSSROADS...HARRISONVILLE...HOGANSVILLE...POWERS
CROSSROADS...TEXAS AND FROLONA. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS
AND THROUGHOUT THE DAY.
Local storm report, Sep 19, 12:07 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EDT SAT SEP 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 2 WNW COLLEGE PARK 33.65N 84.49W
09/19/2009 FULTON GA PUBLIC
SOUTHERN HEIGHTS APARTMENT COMPLEX CUT OFF FROM CAMP
CREEK PARKWAY NEAR THE INTERSECTION WITH I285 DUE TO
WATER COMING OUT OF CREEK AND OVER ROADS. WATER POSSIBLY
COMING INTO SOME UNITS. FIRE DEPARTMENT ON SCENE.
&&
TDPFlash Flood, De Kalb
- When
- September 19, 12:12 PM EST to 1:19 PM EST
- Where
- De Kalb County, 1.38 mi N of Constitution to Snapfinger
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- River/Stream Gage
- Coordinates
- 33.700, -84.350
The USGS stream gage on Intrenchment Creek in southeast Atlanta reached its flood stage of 11 feet at 112 pm EDT. The creek continued to rise and crested at 11.8 feet at 145 pm EDT. The creek fell below flood stage at 219 pm EDT. Damage was confined to minor debris removal near the creek.
Flash Flood, Clayton
- When
- September 19, 12:30 PM EST to 3:15 PM EST
- Where
- Clayton County, 1.94 mi NE of Riverdale to 2.2 mi W of Sherwood Forest
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.593, -84.401
The Clayton County Emergency Management Director reported flash flooding as a result of the Flint River along Upper Riverdale Road adjacent to Southern Regional Hospital. Water was one to two feet deep in this area. Portions of the road were closed and several homes were threatened by high water. Two homes on Roxbury drive in the vicinity were evacuated as a precaution. Overall damage was minor and confined mainly to debris removal.
Flash Flood, Fulton
- When
- September 19, 12:35 PM EST to 4:36 PM EST
- Where
- Fulton County, 2.37 mi SSW of Atlanta to 3.26 mi NW of Red Oak
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- River/Stream Gage
- Coordinates
- 33.740, -84.420
The USGS stream gage on the South River at Hapeville in central Fulton county reached its flood stage of 15 feet at 135 pm EDT. The river remained above flood stage at this location until 536 pm EDT. One home on Macon Drive was flooded by the river. A car on Macon Drive also because submerged in water and was carried downstream. Flooding was also reported along Camp Creek near Hartsfield-Jackson Atlanta International Airport where the parking lots of several apartments were flooded.
Flood, Fulton
- When
- September 19, 3:32 PM EST to 4:36 PM EST
- Where
- Fulton County, 2.37 mi SSW of Atlanta to 3.26 mi NW of Red Oak
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.740, -84.420
Fulton county Emergency Management personnel reported that general flooding continued for another hour or so after late morning and early afternoon flash flooding subsided. The damage was generally confined to the southern and central portion of the county. An apartment complex on Cleveland Avenue in the Hapeville area was flooded, affecting the homes of 17 people. The homes of 42 people across the county were affected by the flooding. Additional monetary damage was primarily in the form of flooded apartments.
Flood, Clayton
- When
- September 19, 3:32 PM EST to 4:36 PM EST
- Where
- Clayton County, 1.94 mi NE of Riverdale to 2.2 mi W of Sherwood Forest
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.593, -84.401
Clayton county Emergency Management personnel reported that general flooding continued across a small portion of far northern Clayton county as late morning and early afternoon flash flooding subsided. Additional minor property damage was observed.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Wind in Texas, September 19, 2009$50,000 · 54 kt wind · 2 events
- Drought in Wisconsin, September 19 to 30, 2009$26,000 · 2 events
- Flash Flooding and Heavy Rain in Missouri, September 19, 20098 events
- Flash Flood and Hail in New Mexico, September 19, 2009$10,000 · 1 in hail · 4 events
- Flash Flooding in Arkansas, September 19, 2009$4,000 · 2 events
- Lightning Strike and Heavy Rain in Arizona, September 19, 2009$2,000 · 2 events
- Flash Flood and Damaging Wind in Texas, September 19, 200960 kt wind · 2 events
- Wildfire in California, September 19 to 24, 20091 event
- Flash Flood in Tennessee, September 19, 2009$10,000 · 1 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, September 19, 20091 event
- Coastal Flood in Florida, September 19 to 21, 20091 event
- Waterspout in South Atlantic Coastal Waters, September 19, 20091 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 199387, 199385, 199386, 200282, 200283.